# SDR REXA2024102500960

- Difficulty date: October 25, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 34,784 hours, 25,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00695400
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG EXTERNAL LIGHT INOP   REMOVED AND REPLACED EMERG EXTERNAL LIGHT IAW CRJ 900 AMM 33-51-15 OPS CHECK GOOD AT THIS TIME P/N ON/OFF 2LA006954-00
